# SDR SWAA2023121120396

- Difficulty date: November 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY AFT DOOR POST LOWER SECTION HAS EVIDENCE OF CORROSION.(MARKED)<[01] LAV POST WAS REPLACED ON FAULT TTG8Q00PJARM.;[02] UPDATED TO LEVEL 2 CORROSION.;[03] CERTIFIED.;[04] VERIFIED WORK PERFORMED.
